# SDR FDEA201801120083

- Difficulty date: January 12, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 44,715 hours, 14,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 140N27533
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD ENTRY DOOR WAS DISARMED THEN OPENED.  PARTS FELL OFF DOOR AND SLIDE PARTIALLY HANGING OUT.  INSTALLED THE AFT BAR LOCK ONTO GIRT BAR IAW MM 25-66-01-4, PARA 3H (19).  INSTALLED SLIDE COVER.  WHEN ARMING DOOR, AFT BAR LOCK FOUND TO BE TOO FAR INBOARD TO FULLY ENGAGE EASILY.   REMOVED AND REPLACED FWD GIRT BAR CRANK AND ADJUSTED IAW AMM 52-11-25-5. ACFT OK   FOR SERVICE.
